# SDR DALA1160620928

- Difficulty date: October 30, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N928DL
- Make and model: Doug MD-88
- Aircraft serial: 49715
- Aircraft time: 61,526 hours, 46,821 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 1193-1250
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV,  CORROSION WAS FOUND ON RT CUSP WEB BTW X-54--60 BS 1193-1250.  THE CUSP WEB WAS REPLACED IAW SRM 53-20-02D.
